I AM A 47YR OLD FEMALE WITH A MURINA IUD. MY SEX DRIVE IS VERY HIGH AND I NEED TO KNOW WAYS TO SUPPRESS IT. I TAKE 30MG OF CIPRILEX A DAY. MY HUSBAND HAS A VERY LOW DRIVE. WE MAY BE TOGETHER ONCE EVERY 3 TO 6 MONTHS. PLEASE HELP ME WITH THIS I LOVE HIM AND WE HAVE A GREAT LIFE THE PROBLEM IS MINE.
It should not be necessary to give up sex. A difference in sex drive between two partners is not unusual.One partner can help the other achieve sexual satisfaction even without intercourse.
Couples counseling can be helpful. He may need a medical checkup to rule out problems with low testosterone. If he is heavy, weight loss may help. A new study suggests that overweight men may have hormonal imbalances that diminish sex drive (Journal of Clinical Endocrinology and Metabolism, April 2009).
No drugs are approved for lowering libido, but many antidepressants have this effect. So does the herb vitex (chaste tree berry).
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.